Ask a Pharmacist Expert Forum
causes for pain
About This Forum:

Questions in the Ask a Pharmacist Forum are being answered by pharmacists. Topics include: General information on prescription medication, over-the-counter medications, brand drugs, generic equivalents, common uses, drug therapy, drug interactions, possible side effects, travel medications, pill identification and proper disposal of expired, damaged and unusable medications.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
causes for pain

What to do to help pain, especially first thing in morning.
Could it be intensified by any medications?
Discussion is closed
Cancel
1 Answers
Page 1 of 1
669824 tn?1225842912
Pain should not be intensified by any medications.  You can try taking acetaminophen (Tylenol) or speaking with your doctor about a prescription pain medication depending on the severity of the pain.
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now